1 doctor weighed in:

Does anyone know what side effectcs are if I suddenly stop taking carbidopa?

1 doctor weighed in
Dr. Eric Farbman
Neurology

In brief: Usually none

I presume that you are on carbidopa/levodopa (sinemet (carbidopa and levodopa)), probably for parkinson disease or possibly for restless legs.
If your dose is not high, you can just stop it. There is a theoretical risk of a bad neurological symptoms if stopping a high dose quickly. If you are taking just Carbidopa , which is sometimes given in pd to help with sinemet (carbidopa and levodopa) nausea, it can be stopped quickly.

In brief: Usually none

I presume that you are on carbidopa/levodopa (sinemet (carbidopa and levodopa)), probably for parkinson disease or possibly for restless legs.
If your dose is not high, you can just stop it. There is a theoretical risk of a bad neurological symptoms if stopping a high dose quickly. If you are taking just Carbidopa , which is sometimes given in pd to help with sinemet (carbidopa and levodopa) nausea, it can be stopped quickly.
Dr. Eric Farbman
Dr. Eric Farbman
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors